| Model Number |
M0061902130 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a tria ureteral stent was used during a stone retrieval and stenting procedure.During the procedure, the stent was difficult to advance over the wire from the bladder into the ureteral orifice.With multiple attempts of pulling back and advancing the device, the stent coiled up and did not advance any further.The procedure was completed with another of the same device and there were no patient complications reported.
Additional Manufacturer Narrative
Block h6: device code a04 captures the reportable event of coil memory.
Additional Manufacturer Narrative
Block h6: device code a04 captures the reportable event of coil memory.Block h11: investigation result: upon receipt at our quality assurance laboratory, this tria ureteral stent underwent a thorough analysis.Visual analysis identified that the stent bladder coil was kinked.The stent was returned with the pouch, the opened box and the positioner.The suture was not returned.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available and analysis results, the reported allegation of coil memory and stent/delivery system difficult to advance were confirmed.It is possible to conclude that the issue could be caused by operational factors, probably some manipulation during the procedure could have caused kinks resulting to difficulty or unable advance the stent to the target site.A conclusion code of adverse event related to procedure was assigned to this investigation.
Event or Problem Description